MathSciNet Relay Station
MathSciNet bibliographic data
MR1185276 (94h:34012) 34A34 (34C99 47H15 47N20)
Zhao, Z. Positive solutions of nonlinear second order ordinary differential equations. Proc. Amer. Math. Soc. 121 (1994), no. 2, 465–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement